MAUDE Adverse Event Report: VOLCANO CORPORATION CORE MOBILE SYSTEM MEDICAL EQUIPMENT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE MOBILE SYSTEM MEDICAL EQUIPMENT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 400-0100.07
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks e1 & g2: country is china.Block h3: at the customer site, a field service engineer replaced the burnt fuse and confirmed the system is working normally.Block h6: during use of the core mobile, the system stopped working due to a component failure without any design or manufacturing issue.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a core mobile system was used in a coronary diagnostic emergent procedure.During preparation for use, the equipment fuse burned out and the system shut down.The case was completed without the use of ivus.No injury to patient or user was reported.This product problem is being reported because the system could not be used during an emergent case due to a burnt fuse; resulting in a potential for harm.

Brand Name
CORE MOBILE SYSTEM MEDICAL EQUIPMENT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key20811141
Report Number3008363989-2024-00149
Device Sequence Number9934759
Product Code IYO
UDI-Device Identifier00845225012274
UDI-Public(01)00845225012274(11)210622(10)0302316388
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-0100.07
Device Catalogue Number400-0100.07
Device Lot Number0302316388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS VOLCANO: IVUS CATHETER
Patient SexUnknown